Turn on thread page Beta
    • #1
    • Thread Starter
    #1

    Hi,
    I was wondering if anyone could help me. I have been on the combined pill now for almost two months without a break (as advised by my doctor) however I have been experiencing basically a period for the past two weeks non stop whilst taking the pill as well as quite bad period pains ever since I started taking them.
    I have taken my pill late a fair amount by about an hour or two but apparently this shouldn't affect me, and took it once 12h late but continued normally with the advice on the pack however the 12h late thing i did last week, so a week after I first started bleeding.
    This surely cannot be good? I'm supposed to be taking 3 months worth of pills continuously and I swear to God ill be really pissed of if I have another month of bleeding before I can give my body the 'week off'. Should I be getting myself checked out then? Or has someone else experienced this/ know of anyone experiencing something similar?
    Thanks
    Offline

    15
    ReputationRep:
    I had this, it went away after a while. If you're worried though, speak to your doctor.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: March 17, 2011
Poll
How are you feeling in the run-up to Results Day 2018?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.